Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 126, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2014, 2:01 PM EDT for Butts County, Henry County, Spalding County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2014, 2:01 PM EDT (18:01 UTC)
- Expired
- Jun 21, 2014, 2:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Butts County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 602 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
452
WUUS52 KFFC 211801
SVRFFC
GAC035-151-255-211845-
/O.NEW.KFFC.SV.W.0126.140621T1801Z-140621T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUTTS COUNTY IN CENTRAL GEORGIA
SOUTHERN HENRY COUNTY IN NORTH CENTRAL GEORGIA
EASTERN SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 245 PM EDT
* AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HAMPTON...MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCDONOUGH...GRIFFIN...LOCUST GROVE...ORCHARD HILL...JENKINSBURG...
FLOVILLA AND JACKSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3344 8433 3343 8432 3343 8430 3347 8430
3353 8423 3324 8385 3320 8392 3320 8412
3318 8413 3319 8424 3338 8436 3342 8436
TIME...MOT...LOC 1801Z 314DEG 17KT 3340 8422
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:30 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 21, 1:30 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 130 PM EDT SAT JUN 21 2014 .MORNING UPDATE... /ISSUED AT 1109 AM EDT SAT JUN 21 2014/ A MODIFIED MORNING SOUNDING SHOWS PLENTY OF INSTABILITY... WITH 3000-3600 J/KG OF CAPE EXPECTED BY EARLY-MID AFTERNOON. THIS ALONG WITH AMPLE MOISTURE (1.6+ PW'S)... SUBTLE DISTURBANCES IN THE WNW FLOW ALOFT AND SURFACE ANALYSIS SHOWING A COUPLE OF WEAK TROUGHS... ONE ACROSS NORTH GA AND ANOTHER NEAR A CSG TO MCN LINE... WILL ALL SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING JUST ABOUT ANYWHERE THIS AFTERNOON AND EARLY EVENING. WOULD EXPECT THE TROUGH ACROSS NORTH GA TO PROVIDE A FOCUS FOR STORMS THAT WOULD TRACK SSE AND POSSIBLY PUSH ACROSS THE ATLANTA METRO AREA DURING AFTERNOON AND EVENING HOURS. THE TROUGH NEAR A CSG TO MCN LINE WILL ALSO PROVIDE A FOCUS... AND THESE STORMS MAY PUSH SSE AND AWAY FROM CSG AND MCN... BUT STILL WOULD NOT LET MY GUARD DOWN ANYWHERE ACROSS THE FORECAST AREA TODAY. WITH THE EXPECTED HIGH CAPE VALUES AND 1.6+ PW'S... CANNOT RULE OUT A FEW SEVERE STORMS TODAY... WITH THE MAIN THREATS BEING STRONG DOWNBURST WINDS THAT COULD DOWN SEVERAL TREES... LOCALLY HEAVY RAIN RESULTING IN SOME BRIEF STREET FLOODING... CLOUD TO GROUND LIGHTNING AND SOME PEA TO QUARTER SIZED HAIL. OTHERWISE... THE REST OF THE FORECAST LOOKS ON TRACK AT THIS TIME WITH HIGHS MOSTLY IN THE 90S. /39 .SHORT TERM /TODAY THROUGH SUNDAY/... /ISSUED AT 355 AM EDT SAT JUN 21 2014/ UPPER RIDGE CENTERED TO OUR WEST SO THAT THE FORECAST AREA REMAINS IN A GENERAL NORTHWEST FLOW ALOFT. GFS/NAM CONTINUE TO SHOW A SHORT WAVE MOVING SOUTHEAST INTO THE APPALACHIANS TODAY AS LOW PRESSURE FORMS OVER THE CAROLINAS. A SURFACE BOUNDARY MAY GET PUSHED INTO NORTH GA WITH SOME DRIER DEW POINTS INDICATED ACROSS THE NORTH MAINLY FOR SUNDAY. STILL MAINLY A DIURNAL PATTERN ALTHOUGH A FEW SHOWERS WERE DEVELOPING OVER SOUTHEAST TN AND NORTHWEST GA THIS MORNING. CONFIDENCE IS LOW ON SIGNIFICANT DRYING FOR NORTH GA ON SUNDAY...ALTHOUGH DEW POINTS MAY DROP A FEW DEGREES. HAVE COMPROMISED BY ONLY SHOWING A SLIGHT CHANCE NORTH SUNDAY WITH CHANCE POPS CENTRAL. AFTERNOON HIGHS SHOULD PERSIST ABOVE NORMAL THROUGH THE SHORT TERM. 41 .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... ISSUED AT 355 AM EDT SAT JUN 21 2014/ THE CHANGE TO AN UNSETTLED WET SUMMER PATTERN WILL BE IN PLACE FOR THE LONG TERM. THE UPPER LEVEL FLOW BECOMES WNW AND THEN WSW THAT WILL ALLOW SHORT WAVES TO ENHANCE THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DURING THE LONG TERM. AMPLE MOISTURE AND DAY TIME INSTABILITY WILL COMBINE FOR A FLAIR UP OF SHOWERS AND STORMS THROUGH FRIDAY. LEANED HARD ON WPC POP AND TEMPERATURE GRIDS TUESDAY AND BEYOND AS THEY SEEMED TO BETTER REFLECT THE METEOROLOGY...BETTER THAN THE TOO LOW MOS POPS. THIS ROUGHLY TRANSLATES TO POPS OF 50-90 PERCENT DURING THE DAY TIME PERIODS OF THE LONG TERM. SCATTERED TO OCCASIONAL SHOWERS AND STORMS CAN BE EXPECTED...LESSENING OR DIMINISHING DURING THE NIGHT TIME PERIODS BUT NOT NECESSARILY ENDING. DAY TIME HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL ON MONDAY AND THEN NEAR TO SLIGHTLY BELOW NORMAL THROUGH FRIDAY. NIGHT TIME LOWS VERY CLOSE TO NORMAL. BDL && .AVIATION... 18Z UPDATE... SUBTLE UPPER DISTURBANCES IN THE NW FLOW ALOFT IS INTERACTING WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE CLUSTERS OF SHRA/TSRA ACTIVITY THIS AFTERNOON... SOME OF WHICH WILL PUSH ACROSS THE ATLANTA AREA TAF SITES. THIS HAS WARRANTED A VCTS AND TEMPO TSRA FOR 18-22Z WITH VCSH FOR 22-02Z TODAY. CU AND CONVECTION WILL ALSO PRODUCE MID LEVEL CIGS... THEN SHOULD MOSTLY DISSIPATE/SCT/SKC BY 02-03Z THIS EVENING... WITH VFR CONDITIONS ON TAP OVERNIGHT. EXPECT THIS TREND TO REPEAT ON SUN. OTHERWISE... NW WINDS AROUND 8-10KTS THIS AFTN WILL BE L&V TNGT... THEN NW AROUND 10KTS AGAIN ON SUN. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 69 94 72 / 30 20 20 20 ATLANTA 92 72 92 73 / 30 20 20 20 BLAIRSVILLE 85 63 88 66 / 30 20 20 30 CARTERSVILLE 90 68 90 70 / 30 20 20 20 COLUMBUS 95 73 96 74 / 30 20 20 30 GAINESVILLE 89 70 90 71 / 30 20 20 20 MACON 95 70 95 72 / 30 20 30 30 ROME 91 68 91 69 / 40 20 20 20 PEACHTREE CITY 92 68 92 69 / 30 20 20 20 VIDALIA 95 72 95 73 / 30 30 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41/39 LONG TERM....BDL AVIATION...39
Hazardous weather outlook, Jun 21, 11:00 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT SAT JUN 21 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HAIL AND LOCALLY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 21, 12:49 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT SAT JUN 21 2014
GAZ044-053-054-211715-
1249 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COWETA...FAYETTE AND FULTON COUNTIES UNTIL 115 PM EDT...
AT 1246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PALMETTO...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS COWETA...FAYETTE AND FULTON COUNTIES THROUGH 115 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATTAHOOCHEE HILL
COUNTRY...FAIRBURN...MADRAS...PALMETTO...UNION CITY...CANNONGATE...
SANDY CREEK...THOMAS CROSSROADS...TYRONE...FAYETTEVILLE...INMAN...
PEACHTREE CITY...TURIN AND SHARPSBURG. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3366 8458 3344 8439 3343 8440 3341 8439
3338 8439 3337 8440 3328 8465 3354 8482
TIME...MOT...LOC 1649Z 316DEG 18KT 3353 8466Special weather statement, Jun 21, 1:08 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT SAT JUN 21 2014
GAZ058-059-071-072-211745-
108 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE...JONES...BUTTS AND JASPER COUNTIES UNTIL 145 PM EDT...
AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INDIAN SPRINGS STATE PARK...MOVING SOUTHEAST
AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...JONES...BUTTS AND JASPER COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLOUNT...HIGH
FALLS STATE PARK...STARK...MCKIBBEN...INDIAN SPRINGS STATE PARK...
FLOVILLA...JACKSON...BERNER...MCELHENEYS CROSSROADS...JULIETTE...
PLANT SCHERER...ADGATEVILLE...JARRELL PLANTATION...ROUND OAK AND
DAMES FERRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3317 8405 3320 8404 3320 8408 3322 8410
3337 8399 3315 8350 3293 8376
TIME...MOT...LOC 1708Z 301DEG 20KT 3323 8393Special weather statement, Jun 21, 1:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT SAT JUN 21 2014
GAZ030-041-211800-
121 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN POLK AND HARALSON COUNTIES UNTIL 200 PM EDT...
AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ETNA...MOVING SOUTHEAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS POLK AND HARALSON COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ETNA...FELTON...ANTIOCH...ESOM
HILL AND CEDARTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3408 8526 3402 8502 3370 8529 3377 8537
3408 8543
TIME...MOT...LOC 1721Z 314DEG 11KT 3403 8551Special weather statement, Jun 21, 1:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 138 PM EDT SAT JUN 21 2014 GAZ019-020-030-031-211815- 138 PM EDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN POLK...PAULDING...BARTOW AND FLOYD COUNTIES UNTIL 215 PM EDT... AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF KINGSTON...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS POLK...PAULDING...BARTOW AND FLOYD COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LINDALE... ROME...SHANNON...PINSON...SENEY...KINGSTON...CASSVILLE...EUHARLEE... ARAGON...TAYLORSVILLE...BURNT HICKORY RIDGE...STILESBORO AND CARTERSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3422 8470 3397 8485 3412 8537 3441 8513 TIME...MOT...LOC 1738Z 317DEG 14KT 3422 8504
Special weather statement, Jun 21, 1:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
153 PM EDT SAT JUN 21 2014
GAZ071-072-081-082-211830-
153 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE...JONES...BIBB AND CRAWFORD COUNTIES UNTIL 230 PM EDT...
AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROUND OAK TO BRENT...MOVING SOUTHEAST AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...JONES...BIBB AND CRAWFORD COUNTIES THROUGH 230 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JARRELL
PLANTATION...ROUND OAK...DAMES FERRY...PLANT SCHERER...BERNER...
COLLIER...BRENT...JULIETTE...CULLODEN...FORSYTH...WAYSIDE...
RUSSELLVILLE...ARKWRIGHT...BRADLEY AND BOLINGBROKE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3279 8407 3292 8413 3295 8404 3311 8404
3313 8389 3316 8383 3313 8382 3313 8380
3317 8354 3304 8339 3293 8336 3285 8351
3281 8350 3276 8355
TIME...MOT...LOC 1753Z 315DEG 22KT 3310 8361 3296 8372
3299 8399Special weather statement, Jun 21, 1:57 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT SAT JUN 21 2014
GAZ056>058-211830-
157 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SPALDING...BUTTS AND HENRY COUNTIES UNTIL 230 PM EDT...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SPALDING...BUTTS AND HENRY COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE EAGLES LANDING...ATLANTA
MOTOR SPEEDWAY...FLIPPEN...HAMPTON...MCDONOUGH...SUNNY SIDE...
BLACKSVILLE...LUELLA...TOWALAGA...LOCUST GROVE...MCKIBBEN...INDIAN
SPRINGS STATE PARK...JENKINSBURG...WALKER MILL AND ORCHARD HILL.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3344 8432 3343 8430 3348 8429 3350 8428
3354 8421 3323 8391 3320 8397 3320 8412
3318 8413 3318 8421 3340 8436 3343 8436
TIME...MOT...LOC 1757Z 326DEG 15KT 3341 8424The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:20 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 20, 8:58 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Jun 21, 12:49 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jun 21, 1:08 PM EDT | Special Weather Statement | FFC | Butts | 37 min |
| Jun 21, 1:21 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 39 min |
| Jun 21, 1:38 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 37 min |
| Jun 21, 1:53 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 37 min |
| Jun 21, 1:57 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Jun 21, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 49 min |
| Jun 21, 2:17 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 21, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jun 21, 2:41 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 49 min |
| Jun 21, 2:47 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 43 min |
| Jun 21, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 2 more | 41 min |
| Jun 21, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 34 min |
| Jun 21, 3:16 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Jun 21, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 49 min |
| Jun 21, 3:38 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 52 min |
| Jun 21, 3:42 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 48 min |
| Jun 21, 3:55 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jun 21, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jun 21, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jun 21, 4:53 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 37 min |
| Jun 21, 5:30 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jun 21, 5:34 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Jun 21, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 33 min |
| Jun 21, 5:58 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 21, 6:16 PM EDT | Special Weather Statement | FFC | Crisp | 59 min |
| Jun 21, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.